Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 94, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 1:55 PM MDT for Cherry County, Keya Paha County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 1:55 PM MDT (19:55 UTC)
- Expired
- Jun 6, 2014, 2:45 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 2:00 PM MDT | HAIL 2 | 11 Wsw Valentine, NE | |
| Jun 6, 2:30 PM MDT | TSTM WND DMG | 1 S Valentine, NE | TWO HANGARS DESTROYED AND 6 AIRPLANES DAMAGED AT VALENTINE AIRPORT. |
| Jun 6, 2:47 PM MDT | HAIL 1.5 | Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS53 KLBF 061955
SVRLBF
NEC031-103-062045-
/O.NEW.KLBF.SV.W.0094.140606T1955Z-140606T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
255 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 345 PM CDT/245 PM MDT/
* AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALENTINE...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VALENTINE...SMITH FALLS STATE PARK...SPARKS AND NORDEN.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 204 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 175 AND 206.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 124 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4283 9999 4281 10014 4283 10015 4284 10020
4280 10021 4270 10094 4299 10098 4301 10092
4300 10002
TIME...MOT...LOC 1955Z 249DEG 25KT 4291 10061
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG1 follow-up statement
506
WWUS53 KLBF 062011
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT FRI JUN 6 2014
NEC031-103-062045-
/O.CON.KLBF.SV.W.0094.000000T0000Z-140606T2045Z/
KEYA PAHA NE-CHERRY NE-
311 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY AND NORTHWESTERN KEYA PAHA COUNTIES UNTIL 345 PM CDT/245 PM
MDT/...
AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALENTINE...
AND MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. HAIL TWO INCHES IN DIAMETER WAS REPORTED
11 MILES WEST SOUTHWEST OF VALENTINE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...SMITH FALLS STATE PARK...SPARKS AND NORDEN.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 204 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 174 AND 207.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 124 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4283 9999 4281 10014 4283 10015 4284 10020
4280 10021 4270 10094 4299 10098 4301 10092
4300 10002
TIME...MOT...LOC 2010Z 262DEG 25KT 4288 10059
HAIL...1.75IN
WIND...60MPH
$$
KNUTSVIGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:05 PM MDT, 50 minutes earlier.
Area forecast discussion, Jun 6, 1:05 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 205 PM CDT FRI JUN 6 2014 .SYNOPSIS... ISSUED AT 359 AM CDT FRI JUN 6 2014 H5 ANALYSIS THIS MORNING HAS A FAIRLY ZONAL PATTERN ACROSS THE WESTERN AND CENTRAL CONUS. ELONGATED HIGH PRESSURE WAS ANCHORED ALONG THE SRN TIER OF STATES. AN AREA OF LOW PRESSURE WAS NOTED OVER NR SASKATCHEWAN. THIS FEATURE IS EXPECTED TO DEEPEN AS IT TRACKS TOWARD HUDSON BAY OVER THE NEXT 24 TO 36 HRS. BEHIND THIS FEATURE...A TROUGH OF LOW PRESSURE WILL DEEPEN ACROSS THE NORTH CENTRAL CONUS...WITH A DECENT COLD FROPA EXPECTED ACROSS THE NRN PLAINS OVER THE NEXT 24 HRS. AT THE SURFACE...A COLD FRONT EXTENDED FROM NORTHWESTERN MINNESOTA...INTO CENTRAL SD...INTO EAST CENTRAL WYOMING. A COUPLE OF CONVECTIVE COMPLEXES WERE IMPACTING THE CENTRAL AND NRN PLAINS THIS MORNING. THE FIRST WAS OVER NWRN SD AND A SECOND EXTENDED FROM EAST CENTRAL COLORADO INTO NWRN KS. AS OF 3 AM CDT...UNDER MOSTLY CLEAR SKIES...TEMPERATURES RANGED FROM 53 AT NORTH PLATTE TO 63 AT OGALLALA. && .UPDATE... ISSUED AT 1148 AM CDT FRI JUN 6 2014 FORECAST HAS BEEN UPDATED TO ACCOUNT FOR PRECIPITATION TRENDS. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED IN AN AREA OF CONVERGENCE OVER THE EASTERN PANHANDLE. ELSEWHERE MID LEVEL WARM AIR ADVECTION AND STEEP LOW LEVEL LAPSE RATES HAVE BROUGHT ON A FAIRLY DENSE CUMULUS FIELD FROM SOUTHWEST INTO CENTRAL NEBRASKA. MOISTURE TRANSPORT WILL INCREASE ACROSS THE AREA THIS AFTERNOON SO EXPECT THE ACTIVITY TO THE WEST TO CONTINUE TO INCREASE IN COVERAGE...THEN WILL SHIFT EAST THIS AFTERNOON AND EVENING AS A SHORTWAVE TROUGH NOW OVER NORTHWEST COLORADO PUSHES INTO NEBRASKA. CONTINUE TO MONITOR CHANCES FOR STRONG TO SEVERE STORMS TODAY. DOES LOOK LIKE AS THE SHORTWAVE TO THE WEST MOVES CLOSER TO HELP ENHANCE ACTIVITY DEVELOPING OVER THE PANHANDLE STORMS SHOULD INTENSIFY. DEEP LAYER SHEAR IS MARGINAL...BUT MAY BE ENOUGH TO SUPPORT ORGANIZATION FOR SOME STRONGER STORMS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 359 AM CDT FRI JUN 6 2014 SHORT TERM FORECAST CHALLENGES ARE PRECIPITATION CHANCES IN ASSOCIATION WITH AN APPG COLD FRONT AND MID LEVEL DISTURBANCE...THEN TEMPERATURES. FOR TODAY...AN APPROACHING COLD FRONT IS EXPECTED TO APPROACH NORTHWESTERN NEBRASKA...AND IS EXPECTED TO BE POSITIONED ACROSS THE NORTHERN PANHANDLE INTO WESTERN PORTIONS OF CHERRY COUNTY BY 00Z SATURDAY. AT THE SAME TIME...AN APPROACHING MID LEVEL DISTURBANCE FROM WYOMING AND JET STREAK ACROSS THE DAKOTAS...WILL INCREASE LIFT ACROSS WESTERN NEBRASKA THIS MORNING...TRANSITIONING EAST THIS AFTERNOON. WITH SURFACE HEATING...AND SOME RESPECTABLE DEEP LAYER WIND SHEAR...THERE IS A THREAT FOR SOME SEVERE STORMS LATER TODAY. THE THREAT WILL BE MOST PRONOUNCED SOUTH OF THE FRONT...OR GENERALLY SOUTH OF A LINE FROM ANTIOCH TO CODY. CAPES SOUTH OF THIS FEATURE...WILL REACH 1000 TO 2000 J/KG LATER THIS AFTERNOON...COUPLED WITH DEEP LAYER SHEAR OF 30 TO 40 KTS...COULD MAKE FOR SOME STRONG TO MARGINALLY SEVERE STORMS LATER THIS AFTERNOON AND EVENING. STORM SEVERITY WILL DIMINISH QUICKLY NORTH OF THE FRONT THIS EVENING INTO THE OVERNIGHT HRS WITH SHOWERS A THREAT LATE INTO THE OVERNIGHT. MUCH COOLER AIR WILL PUSH INTO THE FORECAST AREA OVERNIGHT WITH H85 TEMPS AS LOW AS 4C OVER THE NERN NEBRASKA PANHANDLE. FORTUNATELY CLOUD COVER AND LOW LEVEL MOISTURE...SHOULD PREVENT TEMPS FROM REACHING THE LOWER 40S IN THE NORTHWEST TONIGHT. EVEN WITH THE CLOUD COVER...OVERNIGHT LOWS WILL BE IN THE UPPER 40S TO LOWER 50S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 359 AM CDT FRI JUN 6 2014 UNSEASONABLY COOL AND WET WEEKEND WITH A SLOW WARM UP TO MORE SEASONAL TEMPS NEXT WEEK. CANADIAN HIGH PRESSURE SLIDES SOUTH ACROSS THE NORTHERN PLAINS ON SATURDAY. AHEAD OF THE HIGH...EASERLY/SOUTHEASTERLY WINDS WILL RETURN SOME BETTER MOISTURE AND DEW PTS RISE TO AROUND 50. RAIN CHANCES EARLY IN THE MORNING ON SATURDAY...THEN SKIES WILL SEE SOME PEAKS OF SUN FOR THE AFTERNOON. THE HIGH TEMPS ON SATURDAY WILL BE INTO THE 60S TO AROUND 70. SUNDAY A STRONG DISTURBANCE WILL MOVE ACROSS THE CWA. MODELS IN DECENT AGREEMENT WITH RAIN CHANCES IN THE NW EARLY...WITH THE ACTIVITY SLIDING SOUTHEAST DURING THE DAY. PRECIP WILL GENERALLY BE RAIN SHOWERS...WITH AFTERNOON HEATING...ALBEIT LIMITED DUE TO CLOUDS AND SHOWERS...POSSIBLY CREATING SOME MORE INSTABILITY AND A BETTER CHANCE FOR THUNDERSTORMS. MONDAY INTO TUESDAY A WARM UP TO MORE SEASONAL TEMPS IS EXPECTED. AS THE WARM FRONT LIFTS ACROSS THE AREA...MAY SEE SOME WAA SHOWERS...HOWEVER MOISTURE IS LIMITED AND LIKELY ONLY TO SEE AN INCREASE OF CLOUDS. REST OF THE EXTENDED LOOKS MORE LIKE A TYPICAL SUMMER TIME ACTIVE PATTERN. A COLD FRONT WILL PUSH ACROSS THE AREA WED NIGHT THEN STALL TO THE SOUTH. SHOWER CHANCES ASSOCIATED WITH THE BOUNDARY PASSAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 104 PM CDT FRI JUN 6 2014 THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN NEBRASKA EARLY THIS AFTERNOON...WITH THE MOST WIDESPREAD ACTIVITY FROM ACROSS THE PANHANDLE AND INTO THE WESTERN SANDHILLS. THESE STORMS WILL CONTINUE TO MOVE NORTHEAST THROUGH MID AFTERNOON BEFORE A MID LEVEL SHORTWAVE WILL PUSH STORMS EAST AND INTO CENTRAL NEBRASKA. SO EXPECTING THUNDERSTORMS TO IMPACT BOTH THE KVTN AND KLBF TERMINALS OVER THE NEXT 12 HOURS. THEN TONIGHT A COLD FRONT WILL MOVE ACROSS NEBRASKA WITH AN INCREASE IN LOW LEVEL MOISTURE ACROSS THE REGION. EXPECTING STRATUS TO FILL IN...WITH IFR CEILINGS LATE TONIGHT THROUGH AT LEAST MID MORNING SATURDAY BEFORE STARTING TO IMPROVE BY LATE MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BROOKS SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...MASEK AVIATION...BROOKS
Hazardous weather outlook, Jun 6, 1:34 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 234 PM CDT FRI JUN 6 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-071945- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 234 PM CDT FRI JUN 6 2014 /134 PM MDT FRI JUN 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE OVER WESTERN AND INTO CENTRAL NEBRASKA THIS AFTERNOON AND EVENING AS THE FRONT ADVANCES ACROSS THE OUTLOOK AREA. SOME STORMS MAY BE ON THE STRONG TO SEVERE SIDE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN SEVERE THREATS. THE PRIMARY THREAT FOR SEVERE STORMS IS WEST OF A LINE FROM NAPER TO ERICSON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE DEGREE OF SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED YET THIS AFTERNOON AND EARLY EVENING...WITH ANY REPORTS OF LARGE HAIL AND STRONG WINDS APPRECIATED. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Jun 6, 12:54 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
154 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 10 NNE HYANNIS 42.13N 101.69W
06/06/2014 E1.25 INCH CHERRY NE PUBLIC
&&
BROOKSLocal storm report, Jun 6, 1:13 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 6 W CODY 42.94N 101.37W
06/06/2014 E1.00 INCH CHERRY NE PUBLIC
&&
MARTINLocal storm report, Jun 6, 1:19 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
219 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST CODY 42.94N 101.25W
06/06/2014 E60 MPH CHERRY NE TRAINED SPOTTER
&&
MARTINSpecial weather statement, Jun 6, 1:26 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 226 PM CDT FRI JUN 6 2014 NEZ036-037-062015- LOGAN NE-MCPHERSON NE- 226 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON AND LOGAN COUNTIES UNTIL 315 PM CDT... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF RINGGOLD...OR 9 MILES WEST OF STAPLETON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STAPLETON... GANDY... TARBOZ LAKE... SHANKLIN BLUFF... BROWN LAKE... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 126. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 214 AND 233. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KNUTSVIG
Local storm report, Jun 6, 1:42 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 4 S ELI 42.88N 101.44W
06/06/2014 E1.75 INCH CHERRY NE TRAINED SPOTTER
PEA SIZE TO GOLF BALL SIZE HAIL ONGOING.
&&
CCOLELocal storm report, Jun 6, 1:51 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 E OGALLALA 41.13N 101.62W
06/06/2014 E1.00 INCH KEITH NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:40 AM MDT | River Flood Warning | LBF | Deuel, Keith | 6 days |
| Jun 6, 11:52 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| Jun 6, 12:12 PM MDT | Tornado Warning | LBF | Cherry, Sheridan | 23 min |
| Jun 6, 12:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 40 min |
| Jun 6, 12:18 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jun 6, 12:28 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 28 min |
| Jun 6, 12:40 PM MDT | Tornado Warning | LBF | Cherry | 35 min |
| Jun 6, 1:01 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 44 min |
| Jun 6, 1:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 6, 1:39 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 51 min |
| Jun 6, 1:49 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker | 41 min |
| Jun 6, 2:01 PM MDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 2:05 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 40 min |
| Jun 6, 2:24 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 48 min |
| Jun 6, 2:31 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 6, 2:45 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 45 min |
| Jun 6, 2:59 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jun 6, 3:20 PM MDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 3:30 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 45 min |
| Jun 6, 3:43 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 47 min |
| Jun 6, 4:12 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 63 min |
| Jun 6, 4:25 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 65 min |
| Jun 6, 4:30 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 3 hr |
| Jun 6, 4:52 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.